| Model Number |
MMT-723NAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump received with missing segment and crack on display due to bleeding on lcd display window.Broken battery tube thread noted.
Event or Problem Description
The customer reported via phone call that there was a crack near battery compartment.The customer¿s blood glucose level was 167 mg/dl.The insulin pump will be returned for analysis.